You are here

Superlocalization formulas and supersymmetric Yang-Mills theories

TitleSuperlocalization formulas and supersymmetric Yang-Mills theories
Publication TypeJournal Article
Year of Publication2004
AuthorsBruzzo, U, Fucito, F
JournalNucl. Phys. B 678 (2004) 638-655

By using supermanifold techniques we prove a generalization of the localization formula in equivariant cohomology which is suitable for studying supersymmetric Yang-Mills theories in terms of ADHM data. With these techniques one can compute the reduced partition functions of topological super Yang-Mills theory with 4, 8 or 16 supercharges. More generally, the superlocalization formula can be applied to any topological field theory in any number of dimensions.


Sign in